# SDR 05FDEA04308

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF650C2
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E EXT SKIN FOUND FLUSH DOUBLER DIM 2.75 INCHES BY 2.75 INCHES AT STA XORS 521.  PERFORMED A GVI OF REPAIR IAW SRM 57-10-00 FIG 39 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001-2P E3.
